About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 427827, 10 pages
http://dx.doi.org/10.1155/2013/427827
Research Article

Asymptotic Stability of Impulsive Cellular Neural Networks with Infinite Delays via Fixed Point Theory

School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 1 November 2012; Accepted 8 February 2013

Academic Editor: Qi Luo

Copyright © 2013 Yutian Zhang and Yuanhong Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We employ the new method of fixed point theory to study the stability of a class of impulsive cellular neural networks with infinite delays. Some novel and concise sufficient conditions are presented ensuring the existence and uniqueness of solution and the asymptotic stability of trivial equilibrium at the same time. These conditions are easily checked and do not require the boundedness and differentiability of delays.